Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Numbness, tingling, loss of sensation, panic attacks, fear. Taking provanol forte, venlift. Permanent cure?

Hello my illness started with numbness and tingling along with loss of sensation my doctor given me etizola beta and clonotril which i am taking from last two years. But suddenly one month back i got heavy panick attack where i use to get lot of fear and low confidence and feeling to cry so my doctor change the medicine to Provanol forte (0.5),venlift od(37.5) and solian(50) My query is i am taking such medicine from such long time but still i need to take it is there any permanent solutions to all this
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. From time to time it has been reminded to people with mental illness that any mental condition cannot be cured with only psychotropic medications.

Mental conditions are state of minds which cannot be changed by simply altering the neural transmission with the help of medications. It needs change in life style and change in adjustment mechanisms.

Modern medicine accepts psychotherapy and meditation techniques along with psychotropic medication. Please consult a psychotherapist for further advice. I can help you if you desire so.

Hope this answers your query. Available for further clarification.
Good luck.
Answered: Fri, 13 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor